Alert archive / Kansas / Red Flag Warnings in 2015

Red Flag Warning 3, NWS Wichita, KS

March 16, 201523 counties in Kansas

NWS Wichita, KS issued this red flag warning at Mar 16, 2015, 3:28 AM CDT for 23 counties in Kansas. It took effect at Mar 16, 2015, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2015, 3:28 AM CDT (08:28 UTC)
In effect from
Mar 16, 2015, 12:00 PM CDT
Expired
Mar 16, 2015, 9:00 PM CDT
In force
9 hr
Issued by
NWS Wichita, KS
All 23 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 41 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3699 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WWUS83 KICT 160828
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
328 AM CDT MON MAR 16 2015


KSZ032-033-047>053-067-068-082-091-162330-
/O.UPG.KICT.FW.A.0001.150316T1800Z-150317T0000Z/
/O.NEW.KICT.FW.W.0003.150316T1700Z-150317T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-KINGMAN-HARPER-
328 AM CDT MON MAR 16 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES
032...033...047...048...049...050...051...052...053...067...068...
082 AND 091...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT
FROM NOON TODAY TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

KSZ069>072-083-092>095-098-162330-
/O.NEW.KICT.FW.W.0003.150316T1700Z-150317T0000Z/
BUTLER-GREENWOOD-WOODSON-ALLEN-SEDGWICK-SUMNER-COWLEY-ELK-WILSON-
CHAUTAUQUA-
328 AM CDT MON MAR 16 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES
069...070...071...072...083...092...093...094...095 AND 098...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT
FROM NOON TODAY TO 7 PM CDT THIS EVENING.

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

BILLINGS WRIGHT
3 follow-up statements
346 
WWUS83 KICT 162102
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
402 PM CDT MON MAR 16 2015


KSZ032-033-047>053-067>072-082-083-091>095-098-170000-
/O.CON.KICT.FW.W.0003.000000T0000Z-150317T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA-
402 PM CDT MON MAR 16 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...
033...047...048...049...050...051...052...053...067...068...
082 AND 091...

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

JAKUB
154 
WWUS83 KICT 162351
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT MON MAR 16 2015

KSZ032-033-047>053-067>072-082-083-091>095-098-170200-
/O.EXT.KICT.FW.W.0003.000000T0000Z-150317T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA-
651 PM CDT MON MAR 16 2015

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR
EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...
047...048...049...050...051...052...053...067...068...082 AND
091...

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$
198 
WWUS83 KICT 170153
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT MON MAR 16 2015

KSZ032-033-047>053-067>072-082-083-091>095-098-170300-
/O.EXP.KICT.FW.W.0003.000000T0000Z-150317T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA-
853 PM CDT MON MAR 16 2015

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR
EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...
047...048...049...050...051...052...053...067...068...069...070...
071...072...082...083...091...092...093...094...095 AND 098...

THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM CDT THIS
EVENING...AS CONDITIONS HAVE DROPPED BELOW CRITICAL RED FLAG
THRESHOLDS. HOWEVER...GRASSLAND FIRE DANGER IS EXPECTED TO REMAIN
ELEVATED OVERNIGHT INTO TUESDAY...AS A STRONG COLD FRONT PUSHES
THROUGH WITH WINDS SHIFTING TO NORTHERLY AT SPEEDS OF 15 TO 30 MPH
AND GUSTY. THIS COULD ALSO AGGRAVATE ANY ONGOING WILDFIRES OR HOT
SPOTS FROM RECENT WILDFIRE ACTIVITY. OUTDOOR BURNING SHOULD BE
AVOIDED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Mar 16, 3:25 AM CDT, 3 minutes earlier.

Area forecast discussion, Mar 16, 3:25 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
325 AM CDT MON MAR 16 2015

.SYNOPSIS...
ISSUED AT 325 AM CDT MON MAR 16 2015

UPPER LEVEL RIDGING IS BUILDING IN TO THE PLAINS AS THE UPPER LOW
OFF OF THE BAJA COAST IS MEANDERING WESTWARD. AT THE SURFACE LIGHT
SOUTHERLY WINDS ARE PRESENT WITH WARM MOIST ADVECTION.
TEMPERATURES ARE IN THE UPPER 40S TO 50S THIS MORNING.

BILLINGS WRIGHT

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 325 AM CDT MON MAR 16 2015

TODAY:
THERE ARE A COUPLE OF SHORT-TERM FORECAST CONCERNS.

1. EXTREME GRASSLAND FIRE DANGER - RED FLAG WARNING
2. RECORD TEMPERATURES TODAY

FIRST RECORD TEMPERATURES AS THEY WILL LEAD TO THE EXTREME FIRE
DANGER CONCERNS. UPPER RIDGING IS BUILDING IN ACROSS THE PLAINS
FROM THE SOUTHEAST AS THE UPPER LOW OVER THE BAJA COAST MEANDERS
WESTWARD. THE AIRMASS OVERHEAD IS VERY DRY. 00Z/16TH SOUNDINGS
ACROSS NEBRASKA AND KANSAS SHOW EXTREMELY DRY LOW LEVELS. AS THE
PRESSURE GRADIENT INCREASES TODAY IN ANTICIPATION OF A COLD
FRONTAL PASSAGE TONIGHT...GUSTY SOUTHWEST WINDS WILL HELP MIX DOWN
DRY AIR. ADIABATIC HEATING WILL HELP TEMPERATURES SOAR...WITH
RECORDS POSSIBLE/LIKELY. THE FRONT WILL BE PUSHING ACROSS NEBRASKA
TODAY PUSHING THE AIRMASS SOUTHERN NEBRASKA EXPERIENCED
YESTERDAY...SOUTHWARD INTO NORTHERN/CENTRAL KANSAS. FEEL THAT THIS
IS A GOOD PROGNOSTIC INDICATOR FOR WHAT WILL OCCUR TODAY ACROSS
THE AREA AND THE MORNING RAP GUIDANCE HAS THE BEST HANDLE ON THIS
INCLUDING THE LOW LEVEL AIRMASS EVOLUTION IN THE SOUNDING. THUS
USED THE RAP FOR TEMPERATURES...DEWPOINTS AND WINDS FOR THE
FORECAST TODAY. RECORDS ARE LIKELY IN THE LOW TO MID AND EVEN SOME
UPPER 80S...SEE THE CLIMATE SECTION BELOW FOR THE SPECIFICS.

ALL OF THIS LEADS TO THE EXTREME FIRE DANGER. YESTERDAY OVER
SOUTHERN CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...DEWPOINTS
DROPPED INTO THE TEENS WITH 20-25 MPH WINDS AND HIGHER GUSTS IN
THIS AIRMASS. FELT THIS WAS THE BEST START TO THE FORECAST TODAY
AND USED RAP MIX-DOWN DEWPOINTS FOR THE AFTERNOON. THE LOW
TEEN/20S DEWPOINTS ACROSS CENTRAL AND SOUTHERN KANSAS COMBINED
WITH THE 20 TO 25 MPH WINDS CAUSED EXTREME GRASSLAND FIRE DANGER
ACROSS ALL BUT EXTREME SOUTHEAST KANSAS. THOSE AREAS HAVE VERY
HIGH GRASSLAND FIRE DANGER. OVERALL...DO NOT BURN AS ANY FIRE
COULD GET OUT OF CONTROL VERY QUICKLY.

TONIGHT-WEDNESDAY:
A COLD FRONT WILL MOVE THROUGH TONIGHT...THE GUIDANCE IS SPEEDING
UP THE FRONTAL PASSAGE...MOVING IT THROUGH THE STATE BY SUNRISE
TUESDAY. WINDS WILL BE GUSTY BEHIND THE FRONT...GUSTIER THAN
MONDAY...BUT WITH COOLER TEMPERATURES AND HIGHER
DEWPOINTS/RELATIVE HUMIDITIES GRASSLAND FIRE DANGER WILL STAY IN
THE VERY HIGH RANGE. TEMPERATURES WILL DROP INTO THE 50S AND 60S
AND CLOUDS WILL MOVE IN FROM THE SOUTH. THE CUT OFF LOW WILL BE
KICKED OUT FROM THE SOUTHWEST AND MOVE TOWARDS THE AREA. THIS WILL
BRING THE BEST CHANCE FOR PRECIPITATION TO THE AREA. PRECIPITATION
CHANCES WILL MOVE IN TUESDAY NIGHT TOWARDS WEDNESDAY MORNING.
THE PRECIPITATION WILL APPROACH FROM THE SOUTHWEST AND IMPACT
SOUTHERN AND EASTERN KANSAS. PRECIPITATION AMOUNTS WILL BE LIGHT
OVERALL. POSSIBLY A QUARTER OF AN INCH TO A HALF INCH AVERAGE
ACROSS THE AREA. HIGHS WILL BE COOLER UNDER THE PRECIPITATION...IN
THE 40S AND LOW 50S WEDNESDAY.

BILLINGS WRIGHT

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 325 AM CDT MON MAR 16 2015

AFTER THE WAVE FROM THE SOUTHWEST EXITS...ANOTHER WAVE FROM THE
NORTHWEST WILL IMPACT THE AREA. THIS WILL FIRE OFF MORE
PRECIPITATION...BUT THE HIGHEST CONFIDENCE FOR THIS PRECIPITATION
ON THURSDAY AND FRIDAY IS OVER COLORADO AND WESTERN KANSAS.
HOWEVER...HAVE LEFT SLIGHT CHANCES FOR THE AREA ON THURSDAY.
TEMPERATURES STAY NEAR TO SLIGHTLY ABOVE NORMAL...IN THE 60S AND
WARMING INTO THE WEEKEND TO NEAR 70.

A MORE POTENT UPPER DISTURBANCE WILL DIVE ACROSS THE GREAT LAKES
AS THE WEEKEND BEGINS WHICH WILL DISLODGE A COOLER AIRMASS. THIS
AIRMASS WILL MOVE SOUTHWEST TOWARDS THE AREA AND APPROACH AS A
BACKDOOR FRONT LATE SATURDAY/EARLY SUNDAY COOLING THINGS BACK DOWN
INTO THE 50S AND LOW 60S FOR SUNDAY.

BILLINGS WRIGHT

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1140 PM CDT SUN MAR 15 2015

VFR CONDITIONS WILL PREVAIL THROUGH THE ENTIRE FORECAST VALID
PERIOD...WITH THE MAIN CONCERN BEING GUSTY SOUTHWESTERLY WINDS
AGAIN MONDAY. LEE TROUGH WILL KEEP SOUTH-SOUTHWESTERLY WIND COMPONENT
TONIGHT INTO MONDAY. THE PRESSURE GRADIENT WILL BECOME TIGHTER
DURING MONDAY...AND WE ARE EXPECTING SOUTHWESTERLY WINDS TO
BECOME GUSTY TOWARD MIDDAY INTO THE AFTERNOON HOURS. PEAK GUSTS OF
25-30 KNOTS ARE PROJECTED AREA-WIDE. A COLD FRONT WILL MOVE
SOUTHWARD APPROACHING INTERSTATE 70 TOWARD THE END OF THE FORECAST
VALID PERIOD...AND WILL BRING A WIND SHIFT TO NORTHERLY AT RSL AND
SLN AROUND 04 UTC/17TH.

JMC

&&

.FIRE WEATHER...
ISSUED AT 325 AM CDT MON MAR 16 2015

FIRE WEATHER REMAINS THE MAIN CONCERN TODAY WITH A RED FLAG
WARNING ISSUED FOR MUCH OF THE AREA. LOOKING UPSTREAM AT
CONDITIONS IN NEBRASKA YESTERDAY...TEMPERATURES SOARED INTO THE
LOW TO MID 80S...WINDS WERE AROUND 20 TO 25 MPH AND DEWPOINTS
DROPPED INTO THE TEENS. THIS AIRMASS IS THE AIRMASS THAT WE WILL
SEE TODAY...ESPECIALLY IN CENTRAL KANSAS. THE RAP GUIDANCE HAD THE
BEST HANDLE ON THIS AND USED IT FOR OBTAINING THE MIX-DOWN
DEWPOINT FORECAST FOR THE AFTERNOON. THESE CONDITIONS AMPLIFY THE
CONCERN FOR FIRE DANGER AS ANY FIRE THAT GETS STARTED COULD GET
OUT OF CONTROL VERY QUICKLY.

EXTREME GRASSLAND FIRE DANGER EXISTS ACROSS ALL BUT EXTREME
SOUTHEAST KANSAS WHERE DEWPOINT TEMPERATURES REMAIN HIGHER.
HOWEVER...THESE AREAS REMAIN UNDER VERY HIGH GRASSLAND FIRE
DANGER. A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF THE AREA
EXCEPT EXTREME SOUTHEAST KANSAS.

ON TUESDAY BEHIND THE FRONTAL PASSAGE STRONG NORTHERLY WINDS WILL
CAUSE GRASSLAND FIRE DANGER TO BE VERY HIGH. NOT EXPECTING EXTREME
CONDITIONS ON TUESDAY WITH HIGHER DEWPOINT TEMPERATURES.

BILLINGS WRIGHT

&&

.CLIMATE...
ISSUED AT 325 AM CDT MON MAR 16 2015

RECORD HIGH TEMPERATURES FOR MARCH 16TH

WICHITA.....83 DEGREES IN 1908
CHANUTE.....82 DEGREES IN 2012
RUSSELL.....83 DEGREES IN 2012
SALINA......84 DEGREES IN 1901

BILLINGS WRIGHT

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    84  47  60  40 /   0   0  10  60
HUTCHINSON      86  44  59  37 /   0   0   0  30
NEWTON          84  45  58  37 /   0   0   0  30
ELDORADO        84  47  60  38 /   0   0  10  50
WINFIELD-KWLD   83  48  61  40 /   0   0  10  70
RUSSELL         88  39  56  32 /   0   0   0  10
GREAT BEND      87  40  56  33 /   0   0   0  20
SALINA          86  43  59  35 /   0   0   0  20
MCPHERSON       85  44  58  36 /   0   0   0  30
COFFEYVILLE     81  50  62  42 /   0   0  10  80
CHANUTE         82  47  60  40 /   0   0  10  60
IOLA            82  47  59  39 /   0   0  10  50
PARSONS-KPPF    81  49  61  41 /   0   0  10  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
KSZ032-033-047>053-067>072-082-083-091>095-098.

&&
Hazardous weather outlook, Mar 15, 8:22 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT SUN MAR 15 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-170130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
822 PM CDT SUN MAR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EXTREMELY LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS WILL
AGAIN CAUSE EXTREME GRASSLAND FIRE DANGER MONDAY AFTERNOON...FOR
AREAS ROUGHLY NORTHWEST OF THE KANSAS TURNPIKE...ENCOMPASSING ALL
OF CENTRAL KANSAS AND PART OF SOUTH CENTRAL KANSAS. VERY HIGH
GRASSLAND FIRE DANGER IS EXPECTED ELSEWHERE. OUTDOOR BURNING IS
NOT RECOMMENDED ACROSS THE ENTIRE AREA MONDAY AS FIRES COULD GET
OUT OF CONTROL QUICKLY.

LOW RELATIVE HUMIDITIES AND GUSTY NORTHERLY WINDS WILL RESULT IN
VERY HIGH FIRE DANGER ACROSS THE ENTIRE AREA FOR TUESDAY
AFTERNOON. OUTDOOR BURNING IS AGAIN NOT RECOMMENDED ON TUESDAY
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 6:56 PM CDTWind AdvisoryICTBarton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more12 hr

Nearby

Red Flag Warnings in Kansas, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.